Arkiv för Matematik

  • Ark. Mat.
  • Volume 3, Number 3 (1956), 239-244.

On the uniform convexity of Lp and lp

Olof Hanner

Full-text: Open access

Article information

Source
Ark. Mat. Volume 3, Number 3 (1956), 239-244.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.afm/1485893271

Digital Object Identifier
doi:10.1007/BF02589410

Zentralblatt MATH identifier
0071.32801

Rights
1958 © Almqvist & Wiksell

Citation

Hanner, Olof. On the uniform convexity of L p and l p . Ark. Mat. 3 (1956), no. 3, 239--244. doi:10.1007/BF02589410. http://projecteuclid.org/euclid.afm/1485893271.


Export citation

References